# SDR 2007FA0000148

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: General aviation
- Aircraft: N31PD
- Make and model: Piper PA-23-250
- Aircraft serial: 277654016
- Engine: Lyc TIO540*
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 761213
- Condition: Broken
- Location: Cockpit
- Part time: 7,657 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER BROKE AT THE RIVET DURING TAKEOFF, AFTER RAISING LANDING GEAR LEVER UP TO RETRACT LANDING GEAR.  (K)
